# SDR IXXA06SMN397S

- Difficulty date: November 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT WING HAS A NON STANDARD REPAIR ON THE LOWER SKIN AT STATION XFS566.000.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS AS REQUIRED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS, IAW DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D,DC8 SRM 51-3-1, FAA FORM 8110-3 NUMBER 06574 DATED 11-23-06, SEMAN DRAWING NUMBER ED-4362 DATED 11-16-06 AND SEMAN NUMBER 2006803 DATED 11-23-06.
